Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Body size and side effects kid_A

Posted by Jane D on June 16, 2001, at 18:47:50

In reply to Could weight be a factor in quicker results?, posted by kid_A on June 16, 2001, at 13:18:41

> Just a thought; I just started on effexor and had some difficulties with the side effects. My pdoc assumes this is because of my low weight, I'm pretty thin comparitively to my ideal weight...
>
> Well, If you experience more side effects because of your weight, does anyone know if you are likely to experience quicker results and at a lower dosage? This sounds logical to me, but I'm not entirely sure.

Kid_A -
I think someone mentioned this here recently and had an argument for why the antidepressant effects would not be affected. I can't find it now.

I tend to doubt it really is that easy. If it were than you could just start off at the highest dose for a quick response and that doesn't seem to happen.

However I've wondered myself whether size was related to side effects. And there, higher doses do make the side effects worse. I'd love to know why there is a difference between the antidepressant effects and the side effects.

I've also wondered whether body size effects withdrawal experience. Although I don't follow the Effexor withdrawal threads closely it has seemed to me that there is a disproportionate number of women complaining there - though body size is only one possibility there.

Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane D thread:66736
URL: http://www.dr-bob.org/babble/20010612/msgs/66766.html